Full Text: PDF
Volume 2, Issue 1, 30 April 2020, Pages 49-61
Abstract. In this paper, we propose a generalized viscosity approximation method combing a sequence of contractive mappings to solve a split variational inclusion problem. The bounded perturbation resilience of the method is investigated in Hilbert spaces. Under mild conditions, we prove that our algorithms strongly converge to a solution of the split variational inclusion problem, which is also the unique solution of some variational inequality problem. Furthermore, we show the convergence and effectiveness of the algorithms via two numerical examples. Our results extend and improve the related results in the literature.
How to Cite this Article:
Peichao Duan, Xubang Zheng, Bounded perturbation resilience of generalized viscosity iterative algorithms for split variational inclusion problems, Appl. Set-Valued Anal. Optim. 2 (2020), 49-61.